We are currently the shipping the majority of orders on the same day that the order is placed (Monday to Friday)

PAMOL All Ages 250mg/5ml Strawberry  Colour Free  200ml - Fairyspringspharmacy

PAMOL All Ages 250mg/5ml Strawberry Colour Free 200ml

Regular price
$15.99
Sale price
$15.99
Regular price
$21.99
Sold out
Unit price
per 
Tax included.

Pamol Strawberry Children's Pain & Fever Liquid 200ml

Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever

Relieves the pain and fever associated with:

  • Symptoms of cold and flu
  • Viral infections
  • Headache
  • Sore throat
  • Toothache
  • Earache

Active Ingredients:
Each 5mL contains 250mg of Paracetamol

Dosage:
The dose for Pamol Double Strength is 6-12 Years (14-28Kg): 5ml to 10ml, 12 Years and up (28kg plus): 10ml to 20ml.

The dose may be repeated every 4 to 6 hours up to a maximum of 4 doses in 24 hours.
If you know that your child's weight is less than the weight corresponding to the age in the table, choose the dose for their weight.

Warnings:
Keep to the recommended dose.
Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor.
Do not give this medicine with other products containing paracetamol, unless advised by your doctor or pharmacist.

Or 6 weekly interest free payments from $2.66 with what's this?